# SDR FDEA201002020304

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 92,360 hours, 28,763 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: ALC7539
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL CRACK INDICATION ON THE LT HORIZ STABILIZER L/E INTERIOR AREA AT THE FWD ATTACHED FITTING OF THE LOWER CHORD, VIEWED THRU ACCESS PANEL   331-AZ (INBD SIDE).  R & R FITTING AT LT HORIZONTAL STABILIZER L/E REF. SRM 51-00-01 VOLUME 1.
